# SDR 99ZZZX734

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181GA
- Make and model: Beech 1900C
- Aircraft serial: UB24
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 11,587 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MCO/FLL - FLT 7168 - PILOT REPORT: RIGHT ENGINE ZERO OIL PRESSURE.  ZERO ITT, CAPTAIN SHUT DOWN ENGINE AND DIVERTED TO PBI.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED RIGHT POWER PLANT ASSEMBLY.
